This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor "A Possible Case of Quetiapine Withdrawal Syndrome"

Peter P. Roy-Byrne

Published: August 31, 2000

Article Abstract

Letter to the Editor

Sir: Data on medical illness in our study were derived from prescribed medications reportedly used by patients. Hence, we know nothing about the kinds of seizures patients may have had. Of the 4 patients (4.9%) in this category, 3 were taking phenytoin, and valproate. It is unlikely that these patients were taking these medications, prescribed by primary care physicians, for panic. The cost of diagnosis, treatment, and disability related to epilepsy cannot be estimated from this small number of patients.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 61

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...